# SDR ASAA2019020628106

- Difficulty date: February 6, 2019
- Submitted: February 12, 2019
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 34,013 hours, 10,072 cycles
- System (JASC): 2310 · HF Communications System
- Part: Satcom
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO USE SATCOM 1 AND 2 FOR PHONE PATCH TO MEDLINK. A/C SATCOM RADIO TRANSMISSION RECEIVED BUT UNABLE TO HEAR AUDIO ON AIRPLANE HEADSET. SATCOM DATALINK APPEARS TO WORK OKAY. GROUNDED - YES. ON DEFERRAL.
